# SDR DL76L071481

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 46,362 hours, 6,900 cycles
- Engine: Pwa PW4060
- Engine time: 65,140 hours, 10,078 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 723834
- Condition: Making Metal
- Location: Nr 1
- Part time: 65,140 hours, 10,078 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPN 4051, FOUND METAL ON THE MASTER CHIP DETECTOR.  METAL FOUND TO BE BEARING MATERIAL.  REMOVED AND REPLACED LEFT ENG
